# SDR R61A201911051195

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 30,957 hours, 23,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Splice
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION AFT WET AREA R/H SPLICE BENT AND 1 EA. RIVET PULLED THRU AT FR. 90 AS MARKED. REPLACED SPLICE WITH NEW AND TOP-COATED REF. SRM 51-40-08, 51-40-02, 51-23-04 AND 51-23-06
